# SDR DL72L991401

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 874268
- Condition: Shorted
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

CONTINUOUS FIRE WARNING ON NR 3 ENGINE.  UNABLE TO SILENCE    FIRE WARN.  BOTH EXTINGUISHER BOTTLES DISCHARGED WITH NO    HELP.  NR 3 ENGINE SHUT DOWN.  RECEIVED WARNING APPROX 50 MIN INTO FLIGHT.  ENG WINDMILLED FOR APPROX 5 MIN AFTER SHUTDOWN.  FOUND LWR FIRE LOOP CONNECTOR SHORTED.  REPLACED SAME, CKS GOOD.
